MathSciNet Relay Station
MathSciNet bibliographic data
MR1620298 (99m:46097) 46F05 (03H05)
Oberguggenberger, Michael; Todorov, Todor An embedding of Schwartz distributions in the algebra of asymptotic functions. Internat. J. Math. Math. Sci. 21 (1998), no. 3, 417–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement